# SDR SWAA2021050357877

- Difficulty date: March 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 272.62 RT HORIZONTAL STAB / REPLACED LEADING EDGE RIB LOCATED LE STA 272.62 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING 186A1001 REV A PART USED PN 186A1401428 PO #2021-131558
